# SDR FDEA202411261737

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 22,441 hours, 13,056 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM REQUIRED 18 UNITS OF RIGHT TRIM TO FLY  COORDINATED AT CRUISE.  PER CREW DEBRIEFING AT LAX, THEY EXPLAINED THAT  AFTER ENGINE START AT LBB THEY GOT PITCH FEEL SYS 2  FAULT AND RUDDER TRAVEL SYS FAULT. THEY RESET THE  SWITCHES AND FAULT CLEARED, DURING TAKE OFF PILOT  FELT THE A/C PULLING TO THE RIGHT MORE OF THEM  NORMAL AND AFTER AIRBORNE A/C STARTED TO  AGGRESSIVELY PULL TO THE RIGHT, THAT`S WHEN THEY  STARTED TO APPLY A LARGE AMOUNT OF AILERON TRIM TO  COMPENSATE FOR THE 19 UNITS OF RUDDER TRIM. THIS  SETTING WAS KEPT THROUGHOUT THE FLIGHT ALL THE  WAY UNTIL THEY START DESCENT. THEY DISCONNECTED THE  A/P AND STILL PERFORMING THE SAME BUT WITH A LITTLE  LESS TRIM INPUT.
